Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Easy Random Bruising

Easy Random Bruising

Hi gang,
Discovered several small bruises on my body today. They are not in the high traffic typical areas. I have 4 on the underside of my right forearm and a few more on my left upper thigh. I have been ill the last couple weeks and thought it was a flare but all of my recent labs appear stable, the only noticeable change is that I started Cymbalta 2 weeks ago.
Anyone deal with this?

A MyLupusTeam Member said:

So very true. I'll keep you in my prayers 🙏. Love and hugs

posted 3 months ago
A MyLupusTeam Member said:

My doctors blow mine off. I’m not on cymbalta and had them before LDN and HXQ. My platelets are the very lowest “normal”number.
I’ve been learning about iron. My iron is normal but ferritin at the very low end of normal which I am to understand is probably a deficiency I need to supplement for. I also suspect Ehlers Danlos in my family. Low iron can cause easy bruising.
There’s a connection btw collagen and low Vit C that can cause it. Many with lupus have collagen issues. I’ve found collagen powder helps me in many ways. Here’s an article that suggests some possibilities I wasn’t aware of. https://www.healthline.com/health/random-bruisi...
Arnicare gel is helping for bruising especially if you apply it early.

posted 3 months ago
A MyLupusTeam Member said:

Yes even my own family members are always saying “ what happened to your arm/ hand etc.l and I always get the “ are you safe at home comments at the doctor’s office and lab” even though they know I have Lupus 🤷‍♀️

posted 3 months ago
A MyLupusTeam Member said:

I wake up sometimes in the morning and I have a bruise don't even know where it come from

posted 3 months ago
A MyLupusTeam Member said:

Bruising is common. Also, if u r on predniso e this could also be from that use. Tt Dr. If you r on pred.

posted 3 months ago
Already a Member? Log in